Sample issue

 

You can read all of these full-text articles free of charge - click Free access

 


International Journal of Applied Nonlinear Science (IJANS)

Title Author(s) Vol. and Issue nos. Page nos. Full-text article
On the attractor of one-dimensional infinite iterated function systemsGiorgio ManticaVol.1 No.187-99Free access
A note on intraday option pricingEnrico Scalas; Mauro PolitiVol.1 No.176-86Free access
Environmental shocks and sustainability in a basic economy-environment modelFabio Privileggi; Simone MarsiglioVol.1 No.167-75Free access
Ranges of operators and convex variational inequalitiesAna Isabel Garralda-Guillem; Manuel Ruiz GalánVol.1 No.152-66Free access
Inverse problems for DEs and PDEs using the collage theorem: a surveyHerb Kunze; Davide La Torre; Franklin Mendivil; Edward VrscayVol.1 No.130-51Free access
Numerical solution of non-linear Fredholm-Hammerstein integral equation via Schauder basesM.I. Berenguer; D. GámezVol.1 No.120-29Free access
Fractal homeomorphism for bi-affine iterated function systemsMichael Barnsley; Andrew VinceVol.1 No.13-19Free access